Has Anyone Experienced Any Hearing Loss While Taking Viibryd

6 Replies Updated



Conversation Starter

Cindy Says:


I've been taking Viibryd for about 2 months. All of a sudden I have hearing loss in my right ear. My doctor has me on a steriod treatment, thinking it maybe from nerve damage. I am just wondering if maybe it is from the viibryd and wanted to know if anyone else had any problems hearing.



Showing Replies 1 - 6 of 6 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Cindy! How are you? Sorry about the hearing loss.

I've searched various user based side effects reports, as well as the detailed clinical side effects and there has been no mention of hearing loss being associated with Viibryd.

Additionally, I've not seen it posted on here from users, either.

Learn more Viibryd details here.

It may have caused it in you, because there's really no way to know how any given medication will affect any given person that tries it.

Have you consulted an audiologist?

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Sandy Says:

I have been taking Viibryd for about a week and already am experiencing side effects that have led me to decide not to take it anymore. The major one is tachycardia (heart rate above 100) - usually upon waking. The last two mornings I was in the hospital, my heart rate was 122 and 108 respectively. I also am experiencing a lot of ear popping, especially when I yawn or swallow, and with the popping my hearing dulls.

REPLYSHAREREPORT
Was this helpful?     0     0  
3
Cindy Says:

Yes I have been to 2 ENT specialist. Have had MRI's and hearing test. My hearing loss has not returned. I was informed by a friend of mine that her Orthopedic doctor had mentioned that these types of drugs cause Cranial Nerve Damage. I need to investigate this further. I am convinced Viibryd has cause my hearing loss.

REPLYSHAREREPORT
Was this helpful?     0     0  
4
Maria Says:
via mobile

Hello Cindy,

Just hopping on over to your Vii post because ....omg....how awful! :( So so sorry this has happened to you.

I've been sharing my Vii story all thru-out the vii & sleep paralysis threads. I agree w/ the Cranial nerve damage, because part of the SP attacks for me became auditory & I'll never forget suddenly hearing very very loud, yet muffled buzzing sounds that came from a distance and got so close to me & loud that my face wound wince repeatedly. It was after the auditory brain explosions, etc., that my Dr. finally gave me Prozac to get off of Vii.

The buzzing sound was louder in my R ear. I still feel all screwed up from Vii & i was only on it for 8 mos. & it has been TWO years!!!!!

I am a nearly stage 4 cancer survivor. And already have peripheral nerve damage. I see an ENT frequently & had a hearing test & I do have some loss in the lower frequency. Which would make sense because the auditory hallucinations were LOW pitched and in a continuous wavy (soft pitch to a face cringing LOUD) fashion.

Sue them!

REPLYSHAREREPORT
Was this helpful?     0     0  
5
Paula z Says:

Yes, Cindy, I have a sudden permanent hearing loss in my right ear as of May 2014. I was on Viibryd for six months when this occurred. If I had seen your post before starting Viibryd I would never have started with this medication. I now realize that Viibryd caused a lot more serious symptoms - gastrointestinal, sleeplessness, eye twitching, etc. I went off gradually from Viibryd this month and have gradually improved but I understand the nerve damage in the right ear will not improve.

REPLYSHAREREPORT
Was this helpful?     0     0  
6
Shawna Says:
via mobile

I had sudden hearing loss in my left ear after taking viibryd. I had been to several ent specialist and they have no explanation other than possible nerve damage. It has been about 5 years since this happened and my hearing has never returned.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

My Son Experienced Extreme Gastric Upset While Taking Gabapentin And Sertraline Has Anyone Ever This
My son experiences anxiety and chronic pain, the pain is a result of nerve damage and muscle atrophy. He experienced sev... 4 replies
Viibryd with Midol caused terrible panic attack- anyone experienced anything similar?
I have been taking Viibryd for a few of months. I started with the sample pack, and have been taking 40 mg. for the past... 2 replies
Has anyone had a blip while regularly taking their correct dosage?
I have been on citalopram 20mg since april 2014 For about a week now my anxiety has returned , very similar to the initi... 1 reply
Has anyone experienced Thrush with Savella?
I am just curious as to whether or not anyone else had possibly experienced thrush while taking Savella. I finished a 3 ... 8 replies
Travacor Has anyone experienced insomnia with Travacor
I have been taking Travacor for a couple of months and started to have difficulty staying asleep. I now cannot fall aspe... 4 replies
Diarrhea For 2 Months Following Two PETCT scans each time Has Anyone Else Experienced This
It can't be a coincidence that I had, and am now having again, diarrhea following each of the last 2 PET CT scans th... 1 reply
Anyone have uncontrollable diarrhea while on Viibryd?
Was just weaned off Viibryd. While taking it I began to have horrible diarrhea that is continuing although I took my las... 1 reply
Anyone Experienced With 10 Mg Generic Clonazepam Tabs
10 mg. clonazepam? How about yellow,scored tabs with "M" inscription? ## Clonazepam is not available in a 10mg d... 4 replies
Viibryd has anyone else had a positive experience?
I am starting to get a little nervous with all the negative feedback in this forum. I was on Cymbalta for a couple of ye... 79 replies
Has Anyone Taken Savella And Viibryd Together
I have just increased dosage of viibryd to 40mg from 20. i have ms, fibromyalgia, and epstein barr. does anyone know tak... 5 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 24 November 2016.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA